# SDR CA140717011

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,920 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: NAS77A10060N
- Condition: Loose
- Location: Flap Actuator
- Part time: 6,305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION THE FLAP ACTUATOR SHAFT GUIDE BUSHING WAS FOUND LOOSE & SLIDING BACK & FORTH WITH THE ACTUATOR SHAFT.  ASSEMBLY CLEANED & INSPECTED, NO FAULT FOUND, BUSING RE-INSTALLED WITH LOCTITE RETAINING COMPOUND.
